# SDR HNAA0800099

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 40,844 hours, 46,072 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Part serial: 418
- Condition: Defective
- Location: Landing Gear
- Part time: 34,963 hours, 37,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  CREW CYCLED GEAR PER EMERGENCY CHECK LIST, GEAR RETRACTED NORMALLY.  CHECKED DOOR RIGGING, CHECK GOOD.  CHECK SENSOR RIGGING, CHECK GOOD.  C/W SEVERAL GEAR SWINGS, CHECK GOOD.  REMOVED AND REPLACED PSEU, SELF TEST GOOD.
